Contraception

Posted by Aadithya098

I had sex with my girlfriend after 4 days her period ended. I used condom but later i got to know that it was torn from side. So she took the ipill. Now her period is late seven days she took the pregnancy test but it was negative. Why is her periods late?

Answer
0

Dear Aadithya098,
This is a common side effect of the Ipill/ Unwanted -the ECP- Emergency Contraceptive Pill. It affects the period cycle , makes it irregular because the hormones present in this pill alter the cycle for 2/3 months. Kindly avoid irresponsible use of the ECP . Chances of pregnancy with the tablet are remote, just as, your pregnancy test shows negative. All the best. If you have more questions feel free to write here.

0

She have not gotten her periods even after 20 days of her period date.. we did 3 pregnancy test after 6,12 and 20 days of period date all are negative. What is the problem. Is it because of the ECP?